# SDR AALA202108021533

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737823
- Aircraft serial: 44485
- Aircraft time: 1,061 hours, 471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT TRIM EMERGENCY LIGHT DETACHED. REATTACHED SEAT TRIM LIGHT PER AMM 25-22-00.
